# SDR ASAA2020122533758

- Difficulty date: December 25, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 36,710 hours, 10,581 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: J17510392
- Condition: Faulty
- Location: Apu
- Part time: 2,708 hours, 4,641 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APU STARTUP, APU FAULT LIGHT ILLUMINATED.  GROUNDED-YES.  REF B737-800 FIM 49-40 TASK 802, FOUND NO NOISE COMING FROM IGNITER PLUG DURING START.  R & R IGNITER PLUG, REF B737-800 AMM 49-41-51.  R & R IGNITER UNIT, REF AMM 49-41-39.  R & R IGNITER LEAD, REF AMM 49-41-52.  STARTED APU, WITH NO DEFECTS NOTED.  NO CURRENT FAULTS IN CURRENT STATUS.  GROUND VERIFICATION SUCCESSFUL.
